My age is 40 Male from Tamilnadu I used condom. U have allergy

Patient

Q: My age is 40. Male from Tamilnadu. I used condom 4 days back. Now I am affected by Condom alergy. Red dots and ittching on pennis.
What medicine I can used for this alergy.
Thanks
Sivam.

Doctor

A:   Hello,
Thanks for the query.

It seems that you have developed a contact dermatitis to condoms which is most probably due to allergy to latex or the type of rubber used to make the condom. The other cause could be due to spermicide in the condom which can produce various levels of allergy. The best way to deal with it is to avoid the allergen causing the allergy. Also, use of epinephrine, steroids, antihistaminics and calamine lotion could be helpful. Consider seeing a doctor for an examination and specific medications. Prefer to use latex free condoms without spermicide content in them.

Hope this helped.
Regards

Related Q&A

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

Q: I am very allergic to shrimp. When a reaction starts I have a severe headache and am nausated and throw up 6-8 hours

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews